# SDR CA150408010

- Difficulty date: March 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Dhav DHC8311
- Engine: Pwa PW123
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: O

## Discrepancy

(CAN) CUSTOMER REPORTED THEY ARE HAVING A PROBLEM OF OIL SMELL IN THE CABIN FROM THE RT ENG SINCE THE ENG WAS INSTALLED ON FEBRUARY 26TH.  SMOKE DETECTOR IN LAVATORY WAS ACTIVATED TWICE ON MARCH 23RD & MARCH 26TH, OIL LEAK WAS OBSERVED FROM GAS GENERATOR CASE DRAIN RIGHT AFTER SCHEDULED COMPRESSOR WASH.
